# SDR SIMA20140426003

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND CARGO DOOR SILL IS CORRODED IN SEVERAL SPOTS.  R & R CARGO DOOR SILL IAW SRM CHAPTER 51-40-02.
